Linearization of the product of orthogonal polynomials of a discrete variable
Saïd Belmehdi; Stanisław Lewanowicz; André Ronveaux
Applicationes Mathematicae (1997)
- Volume: 24, Issue: 4, page 445-455
- ISSN: 1233-7234
Access Full Article
topAbstract
topHow to cite
topReferences
top- R. Askey, Orthogonal Polynomials and Special Functions, Regional Conf. Ser. Appl. Math. 21, SIAM, Philadelphia, 1975.
- R. Askey and G. Gasper, Convolution structures for Laguerre polynomials, J. Anal. Math. 31 (1977), 48-68. Zbl0347.33006
- B. W. Char, K. O. Geddes, G. H. Gonnet, B. L. Leong, M. B. Monagan and S. M. Watt, Maple V Language Reference Manual, Springer, New York, 1991.
- T. S. Chihara, An Introduction to Orthogonal Polynomials, Gordon and Breach, New York, 1978. Zbl0389.33008
- A. G. Garcia, F. Marcellán and L. Salto, A distributional study of discrete classical orthogonal polynomials, J. Comput. Appl. Math. 57 (1995), 147-162. Zbl0853.33009
- R. Koekoek and R. F. Swarttouw, The Askey scheme of hypergeometric orthogonal polynomials and its q-analogue, Fac. Techn. Math. Informatics, Delft Univ. of Technology, Rep. 94-05, Delft, 1994.
- J. Letessier, A. Ronveaux and G. Valent, Fourth order difference equation for the associated Meixner and Charlier polynomials, J. Comput. Appl. Math. 71 (1996), 331-341. Zbl0856.33008
- S. Lewanowicz, Recurrence relations for the connection coefficients of orthogonal polynomials of a discrete variable, ibid. 76 (1996), 213-229. Zbl0877.33003
- A. F. Nikiforov, S. K. Suslov and V. B. Uvarov, Classical Orthogonal Polynomials of a Discrete Variable, Springer, Berlin, 1991. Zbl0743.33001
- A. Ronveaux, S. Belmehdi, E. Godoy and A. Zarzo, Recurrence relations approach for connection coefficients-Applications to classical discrete orthogonal polynomials, in: Symmetries and Integrability of Difference Equations, D. Levi, L. Vinet and P. Winternitz (eds.), Centre de Recherches Mathématiques, CRM Proc. and Lecture Notes Ser. 9, Amer. Math. Soc., Providence, 1996, 321-337. Zbl0862.33006